RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 3, Pages 213–221 (Mi timm1214)  

This article is cited in 1 scientific paper (total in 1 paper)

Semirings close to regular and their Pierce stalks

R. V. Markov, V. V. Chermnykh

Vyatka State University of Humanities, Kirov

Abstract: We investigate Pierce stalks of semirings and the properties of semirings that grow from properties of the stalks. Objects of study are semirings with nontrivial algebra of idempotents, namely, biregular and Rickart semirings with additional conditions. We obtain characterizations of such semirings in terms of the properties of their Pierce stalks and Pierce sheaves.

Keywords: rickart semiring, biregular semiring, pierce stalk, pierce sheaf of semiring.

Full text: PDF file (165 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.556
Received: 30.10.2014

Citation: R. V. Markov, V. V. Chermnykh, “Semirings close to regular and their Pierce stalks”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 3, 2015, 213–221

Citation in format AMSBIB
\Bibitem{MarChe15}
\by R.~V.~Markov, V.~V.~Chermnykh
\paper Semirings close to regular and their Pierce stalks
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 3
\pages 213--221
\mathnet{http://mi.mathnet.ru/timm1214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468105}
\elib{https://elibrary.ru/item.asp?id=24156723}


Linking options:
  • http://mi.mathnet.ru/eng/timm1214
  • http://mi.mathnet.ru/eng/timm/v21/i3/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Maslyaev, V. V. Chermnykh, “Polukoltsa kosykh mnogochlenov Lorana”, Sib. elektron. matem. izv., 17 (2020), 521–533  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:214
    Full text:50
    References:18
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021